# SDR ASOA2014031410136

- Difficulty date: February 18, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 31,378 hours, 28,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 625 ANGLE BROKEN ON T/E.  REMOVED AND REPLACED ANGLE IAW SRM 51-42-21, DWG 601R350126 AND 601-35012.
